# SDR 0203489138

- Difficulty date: October 18, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- Aircraft time: 73,547 hours, 85,761 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Sensor
- Part number: 53895811
- Part serial: 87491
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL310, THE CABIN PRESSURE BECAME UNSTABLE AND THEN COMPLETELY FAILED.  CREW FOLLOWED COM PROCEDURES AND DESCENDED TO 8000 FT.  MASKS DID DEPLOY IN THE CABIN.  FLIGHT RETURNED TO MSP AND LANDED UNEVENTFULLY.  MAINTENANCE FOUND THE OUTFLOW VALVE OUT OF RIG AND REPLACED THE DIFFERENTIAL PRESSURE SENSOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT GOOD FOR SERVICE.
